MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. PERITONEAL; CATHETER, PERITONEAL, LONG-TERM INDWELLING

COVIDIEN MFG SOLUTIONS S.A. PERITONEAL; CATHETER, PERITONEAL, LONG-TERM INDWELLING
Model Number 8888410506
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, there was leak found near the titanium adapter.There was no reported patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led a photographic evaluation of two photographs of device.The visual inspection noted: the first photo depicts fluid in the cannula near the titanium adapter.It¿s not clear if there is a hole or an air bubble.The second photo depicts a different angle view.It¿s not clear if there is a hole or possible air bubble.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
PERITONEAL
Common Device Name
CATHETER, PERITONEAL, LONG-TERM INDWELLING
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key7953139
Report Number3009211636-2018-00320
Device Sequence Number1311671
Product Code FJS
UDI-Device Identifier10884521004306
UDI-Public10884521004306
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K862046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888410506
Device Catalogue Number8888410506
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2018
Initial Date Received by Manufacturer 09/13/2018
Supplement Date Received by Manufacturer11/30/2018
Initial Report FDA Received Date10/10/2018
Supplement Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age10 YR
Patient Weight22